# SDR DHLA20120106002

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 94,264 hours, 30,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: 8112003
- Condition: Inoperative
- Location: Emergnecy Lights
- Part time: 6,940 hours, 2,734 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  ACFT GROUNDED.   R & R EMERGENCY LIGHTS BATTERY PACK IAW MM 33-50-0 WORKING NORMAL.
